# SDR DJFA2005102

- Difficulty date: May 29, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 12,613 hours, 11,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Part serial: 960527
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

AFTER TAKE OFF THE CREW REPORTED AN ODOR OF SULFUR IN THE CABIN. AT 2,000 AGL THE EMERGENCY PRESSURIZATION SYSTEM ENGAGED, AND CREW DONNED THEIR OXYGEN MASKS. THE AIRCRAFT RETURNED TO KLEX AND AN EMERGENCY EVACUATION OF THE AIRCRAFT WAS PERFORMED ON THE TAXIWAY. MAINTENANCE ISSUED MEL 21-1 FOR THE AIR CYCLE MACHINE. THE AIRCRAFT IS TO BE OPERATED WITHOUT PRESSURIZATION UNDER THE MEL.  ON 06 JUNE 2005, MAINTENANCE REPLACED THE ACM, HEAT EXCHANGER, AND COALESCER FILTER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
